# SDR K2DA2015121501

- Difficulty date: December 13, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N58243
- Make and model: Hughes 369D
- Aircraft serial: 410934D
- Aircraft time: 22,066 hours, 7,409 cycles
- Engine time: 17,939 hours, 17,489 cycles
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 500P3100105
- Part serial: C922
- Condition: Delaminated
- Location: Tail Rotor
- Part time: 874 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, FOUND TAIL ROTOR BLADE, PN 500P3100-105, SN C922 LE DELAMINATED FOR APPROX 2 INCHES ON BOTH SIDES OF THE BLADE.
